# SDR F3LA200100091

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- Aircraft time: 11,983 hours, 5,277 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654476224
- Part serial: 5075
- Condition: Leaking
- Location: No. 5 L.E. Slat
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED "B" SYSTEM ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED AND LOSS OF "B" SYSTEM HYDRAULIC FLUID.  MAINTENANCE REPLACED NO. 2 ENGINE DRIVEN HYDRAULIC PUMP AND NO. 5 LEADING EDGE SLAT ACTUATOR.
